# SDR DXTA2023080992560

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,221 hours, 10,124 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MAIN WHEEL BRAKE REQUIRES APPROXIMATELY DOUBLE THE PRESSURE TO APPLY EVENLY COMPARED TO THE RH MAIN WHEEL BRAKE.  LH BRAKE APPEARED TO RELEASE MOMENTARILY AS PRESSURE WAS APPLIED PULLING INTO THE PARKING SPOT.  REMOVED LOWER BELLY PANE! 163AC TO ACCESS BRAKE METERING VALVE, INSTALLED TWO NEW BRAKE METERING VALVES SPRINGS AS PER MCC INSTRUCTIONS. ALL WORK ACCOMPLISHED WITH REFERENCE TO MM 32-44-20. BLED LEFT BRAKE SYSTEM AS PER MCC. FILLED BRAKE RESERVOIR TO FULL WITH 1/2 PINT OF SKYDROL. ALL WORK ACCOMPLISHED WITH REFERENCE TO CE560 XL MM CH 32-42-00 TAXI CHECKS ARE GOOD, NO ABNORMAL PRESSURE NEEDED TO APPLY BRAKE, DID NOT EXPERIENCE ANY UN-COMMANDED BRAKE RELEASE. ALL CHECKS GOOD.
